# SDR YENA2025102801064

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 84,911 hours, 30,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 967826
- Condition: Failed
- Location: Zone 200
- Part time: 1,500 hours, 609 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#1761, LGA-PBI. "OVERWING EMER EXIT LIGHT NOT ILLUMINATING; MESSAGE "EPSU INT LOAD EMER R" ON CIDS 1 GRD SCAN. R/R 12WL EPSU AND BATT IAW AMM 33-51-38. EMER BATT TEST NOW OK BUT LOWER O/W EMER EXIT LTS STILL DON'T WORK. T/S TO CONT."
